On the generation of the coefficient field of a newform by a single Hecke eigenvalue
Journal de Théorie des Nombres de Bordeaux, Tome 20 (2008) no. 2, pp. 373-384.

Soit f une forme nouvelle de poids k2 sans multiplication complexe. Soit L un sous-corps du corps des coefficients de f. Nous résolvons complètement la question de la densité de l’ensemble des premier p tels que le p-ième coefficient de f engendre L. Cette densité est déterminée par les tordues intérieures de f. Comme cas particulier, on obtient que cette densité est 1 pour L le corps des coefficients de f, pourvu que f n’ait pas de tordue intérieure non-triviale. Nous présentons aussi quelques données nouvelles sur la réductibilité de polynômes de Hecke suggérant des questions pour des recherches à venir.

Let f be a non-CM newform of weight k2. Let L be a subfield of the coefficient field of f. We completely settle the question of the density of the set of primes p such that the p-th coefficient of f generates the field L. This density is determined by the inner twists of f. As a particular case, we obtain that in the absence of nontrivial inner twists, the density is 1 for L equal to the whole coefficient field. We also present some new data on reducibility of Hecke polynomials, which suggest questions for further investigation.

Reçu le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.633
@article{JTNB_2008__20_2_373_0,
     author = {Koopa Tak-Lun Koo and William Stein and Gabor Wiese},
     title = {On the generation of the coefficient field of a newform by a single {Hecke} eigenvalue},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {373--384},
     publisher = {Universit\'e Bordeaux 1},
     volume = {20},
     number = {2},
     year = {2008},
     doi = {10.5802/jtnb.633},
     zbl = {1171.11027},
     mrnumber = {2477510},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.633/}
}
TY  - JOUR
AU  - Koopa Tak-Lun Koo
AU  - William Stein
AU  - Gabor Wiese
TI  - On the generation of the coefficient field of a newform by a single Hecke eigenvalue
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2008
DA  - 2008///
SP  - 373
EP  - 384
VL  - 20
IS  - 2
PB  - Université Bordeaux 1
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.633/
UR  - https://zbmath.org/?q=an%3A1171.11027
UR  - https://www.ams.org/mathscinet-getitem?mr=2477510
UR  - https://doi.org/10.5802/jtnb.633
DO  - 10.5802/jtnb.633
LA  - en
ID  - JTNB_2008__20_2_373_0
ER  - 
Koopa Tak-Lun Koo; William Stein; Gabor Wiese. On the generation of the coefficient field of a newform by a single Hecke eigenvalue. Journal de Théorie des Nombres de Bordeaux, Tome 20 (2008) no. 2, pp. 373-384. doi : 10.5802/jtnb.633. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.633/

[1] S. Baba, R. Murty, Irreducibility of Hecke Polynomials. Math. Research Letters 10 (2003), no. 5-6, 709–715. | MR 2024727 | Zbl pre02064726

[2] D. W. Farmer, K. James, The irreducibility of some level 1 Hecke polynomials. Math. Comp. 71 (2002), no. 239, 1263–1270. | MR 1898755 | Zbl 0995.11032

[3] W. Fulton, J. Harris, Representation Theory, A First Course. Springer, 1991. | MR 1153249 | Zbl 0744.22001

[4] J. Kevin, K. Ono, A note on the Irreducibility of Hecke Polynomials. J. Number Theory 73 (1998), 527–532. | MR 1658012 | Zbl 0931.11011

[5] K. A. Ribet, Twists of modular forms and endomorphisms of abelian varieties. Math. Ann. 253 (1980), no. 1, 43–62. | MR 594532 | Zbl 0421.14008

[6] K. A. Ribet, On l-adic representations attached to modular forms. II. Glasgow Math. J. 27 (1985), 185–194. | MR 819838 | Zbl 0596.10027

[7] J.-P. Serre, Quelques applications du théorème de densité de Chebotarev. Inst. Hautes Etudes Sci. Publ. Math. 54 (1981), 323–401. | Numdam | MR 644559 | Zbl 0496.12011

[8] W. Stein, Sage Mathematics Software (Version 3.0). The SAGE Group, 2008, .

Cité par Sources :